# SDR ABXA000489

- Difficulty date: November 7, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 57,333 hours, 25,595 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 305323001
- Part serial: 900105
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 530 hours, 221 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT HAD A LOSS OF HYDRAULIC QUANTITY ON TAKEOFF, DOWN TO STANDPIPE.  CREW ELECTED TO USE AIR BRAKES UPON LANDING.  REPLACED BRAKE CONTROL VALVE AND O-RINGS IAW DC8 MM.
